Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 201946, 7 pages
http://dx.doi.org/10.1155/2015/201946
Research Article

The Generalized Green’s Function for Boundary Value Problem of Second Order Difference Equation

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 30 June 2014; Accepted 27 July 2014

Academic Editor: Kishin Sadarangani

Copyright © 2015 Xiaoling Han and Juanjuan Huang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Bai and Y. Xu, “Nontrivial solutions of boundary value problems of second-order difference equations,” Journal of Mathematical Analysis and Applications, vol. 326, no. 1, pp. 297–302, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. G. Zhang and Z. Yang, “Positive solutions of a general discrete boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 469–481, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. R. Ma, Y. Lu, and T. Chen, “Existence of one-signed solutions of discrete second-order periodic boundary value problems,” Abstract and Applied Analysis, vol. 2012, Article ID 437912, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. C. Gao, “Necessary and sufficient condition for the existence of solutions to a discrete second-order boundary value problem,” Abstract and Applied Analysis, vol. 2012, Article ID 951251, 12 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. W. G. Kelley and A. C. Peterson, Difference Equations: An Introduction with Applications, Academic Press, New York, NY, USA, 2001.
  6. C. S. Goodrich, “Continuity of solutions to discrete fractional initial value problems,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3489–3499, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. C. S. Goodrich, “Solutions to a discrete right-focal fractional boundary value problem,” International Journal of Difference Equations, vol. 5, no. 2, pp. 195–216, 2010. View at Google Scholar · View at MathSciNet
  8. C. S. Goodrich, “On a discrete fractional three-point boundary value problem,” Journal of Difference Equations and Applications, vol. 18, no. 3, pp. 397–415, 2010. View at Google Scholar
  9. R. Agarwal and P. Y. Wong, Advanced Topics in Difference Equations, Springer, New York, NY, USA, 1997.
  10. C. Gao and J. Xu, “Bifurcation techniques and positive solutions of discrete Lidstone boundary value problems,” Applied Mathematics and Computation, vol. 218, no. 2, pp. 434–444, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus